Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("BERGER JO")

Results 1 to 12 of 12

  • Page / 1

Export

Selection :

  • and

MINIMAX ESTIMATION OF A MULTIVARIATE NORMAL MEAN UNDER POLYNOMIAL LOSS.BERGER JO.1978; J. MULTIVAR. ANAL.; USA; DA. 1978; VOL. 8; NO 2; PP. 173-180; BIBL. 16 REF.Article

ADMISSIBILITY RESULTS FOR GENERALIZED BAYES ESTIMATORS OF COORDINATES OF A LOCATION VECTOR.BERGER JO.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 2; PP. 334-356; BIBL. 19 REF.Article

SELECTING A MINIMAX ESTIMATOR OF A MULTIVARIATE NORMAL MEANBERGER JO.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 2; PP. 81-92; BIBL. 20 REF.Article

TAIL MINIMAXITY IN LOCATION VECTOR PROBLEMS AND ITS APPLICATIONS.BERGER JO.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 1; PP. 33-50; BIBL. 19 REF.Article

INADMISSIBILITY RESULTS FOR GENERALIZED BAYES ESTIMATORS OF COORDINATES OF A LOCATION VECTOR.BERGER JO.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 2; PP. 302-333; BIBL. 19 REF.Article

INADMISSIBILITY RESULTS FOR THE BEST INVARIANT ESTIMATOR OF TWO COORDINATES OF A LOCATION VECTOR.BERGER JO.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 6; PP. 1065-1076; BIBL. 12 REF.Article

ADMISSIBLE MINIMAX ESTIMATION OF A MULTIVARIATE NORMAL MEAN WITH ARBITRARY QUADRATIC LOSS.BERGER JO.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 1; PP. 223-226; BIBL. 8 REF.Article

ELIMINATING SINGULARITIES OF STEIN-TYPE ESTIMATORS OF LOCATION VECTORS.BERGER JO; BOCK ME.1976; J.R. STATIST. SOC., B; G.B.; DA. 1976; VOL. 38; NO 2; PP. 166-170; BIBL. 10 REF.Article

COMBINING INDEPENDENT NORMAL MEAN ESTIMATION PROBLEMS WITH UNKNOWN VARIANCES.BERGER JO; BOCK ME.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 3; PP. 642-648; BIBL. 15 REF.Article

IMPROVED MINIMAX ESTIMATORS OF NORMAL MEAN VECTORS FOR CERTAIN TYPES OF CAVARIANCE MATRICES.BERGER JO; BOCK ME.1977; IN: STAT. DECIS. THEORY RELAT. TOP. II. SYMP. PROC.; LAFAYETTE, IND.; 1976; NEW YORK; ACADEMIC PRESS; DA. 1977; PP. 19-36; BIBL. 1 P. 1/2Conference Paper

GENERAL ADMISSIBILITY AND INADMISSIBILITY RESULTS FOR ESTIMATION IN A CONTROL PROBLEMBERGER JO; BERLINER LM; ASAD ZAMAN et al.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 3; PP. 838-856; BIBL. 17 REF.Article

CONSTRUCTION OF IMPROVED ESTIMATORS IN MULTIPARAMETER ESTIMATION FOR DISCRETE EXPONENTIAL FAMILIES. DISCUSSION. REPLYMALAY GHOSH; JIUNN TZON HWANG; KAM WAH TSUI et al.1983; ANNALS OF STATISTICS; ISSN 0090-5364; USA; DA. 1983; VOL. 11; NO 2; PP. 351-376; BIBL. DISSEM.Article

  • Page / 1